# SDR 20000920SH012

- Difficulty date: September 5, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N899CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0099
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Part number: 2228215100
- Condition: Leaking
- Location: Fuel Tank
- Part time: 110 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GASCOLATOR BOWL CANNOT BE SECURED TO PREVENT LEAKING AT BOWL GASKET AREA.  ANY SIDE LOAD CAUSES EXCESSIVE LEAKING.  LEAKS AT JOINT OF HOUSING AND BOWL.  (X)
